# SDR 95ZZZX4267

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N177ER
- Make and model: Socata TB9
- Aircraft serial: 1353
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 74230
- Condition: Broken
- Location: Cylinder Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER REPAIR, A RECTANGULAR SECTION OF THE EXHAUST VALVE GUIDE THAT MEASURED APPROXIMATELY .3125 INCH X .25 INCH WAS FOUND MISSING FROM THE LOWER PORTION OF THE GUIDE.
